newly dx. a fib, May 2011. only on synthroid .125mcg and cymbalta 30mg prior to this dx. Had rai for graves in 92. Now on cartia120ext,od, losartan50mg,od,digoxin 125 od, lasix 20,prn.for the last 2 months. had A1c drawn,no result. seeing cardio on thurs. disequillibrium and dizziness awful. have bldwork q 6 mo at int med doc, and NEver had high fbs.just was 149! Help
25 Jul 2011
There are a couple of possibilities here. Cartia has been known to cause hyperglycemia in some patients, also Lasix can dehydrate causing the blood to concentrate which could theoretically cause an increased blood glucose as well. Be sure you are drinking plenty of fluids while taking Lasix. Ask your Dr about the Cartia. It could be aggravating the elevation in your blood sugars. Losartan, Cartia and digoxin can all contribute to dizziness and lightheaded feeling, especially if you have been running very high blood pressures before. Now that you are coming down to normal levels it can cause you to feel very off balance now. It should subside after awhile. Be sure to monitor your own blood pressure several times daily especially as you initiate therapy or have dose escalations to be sure your pressure doesnt drop too much. Also be sure to check your pulse before taking digoxin and hold the dose and call Dr if pulse is below 56.
Signs of digitalis toxicity can be yellow to greenish halos, around lights especially. Drs should frequently monitor your digitalis levels, especially using with the losartan and Cartia. Again be sure you are adequately hydrated by drinking at least 8-8oz glasses of water or juices a day. Being hydrated can keep the blood pressure from dropping too low while on these meds. Remember that tea (some hebal varieties can be dehydrating depending on the herbs but black tea is very dehydrating) and coffee are dehydrating and dont count as fluid replacement.
- Cymbalta Drug Information
- Lasix Drug Information
- Synthroid Drug Information
- Digoxin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there any supplaments besides b 12. That can help me? Heard of something like a caffeen pill but prescribed and non addicting or carsenagen.
2 answers • 28 Jul 2010
I am in A-fib for the past two weeks and my heart rate still is not controlled so they added Digoxin is too much?? Has anyone been on both?
1 answer • 29 Sep 2011
... synthroid a year before that. Had some adjusting and they put me on cytomel. I gained 10 lbs in a very short time. Has anyone else experienced ...
1 answer • 21 Oct 2011
... around here, so surgeon put me on 100mg of synthroid. Still tired after 3 weeks, I uped my dose to 150. Going on 4 weeks now and I'm ...
2 answers • 20 Dec 2011
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
... on Armour Thyroid. I've never needed it before as my former ENDO was able to balance me by adjusting the Sythroid alone. But this GP Dr has ...
1 answer • 14 Nov 2014